# SDR I5PA2025042868807

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,027 hours, 27,078 cycles
- Engine: Pwa PW2037
- Engine time: 74,762 hours, 24,103 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5840207104
- Part serial: 0339
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT: MGE 410/411.  LH ENG BLEED DUCT PRESS FLUCTUATING ON DESCENT. R/R LH ENG 14TH STAGE BLEED VALVE PER AMM.
